A member asked:

On mtx and enbrel (etanercept) for ra. having numbness/tingling fingers/toes tendons tight/painful. should i see orthopedic or neurologist or is this normal?

7 doctors weighed in across 2 answers
Dr. James Stahl answered

Specializes in Internal Medicine

If these symptoms started after starting the medications you mentioned you may need a change in dosage or change in medication. Please contact your rheumatologist and tell them of your symptoms.

Answered Dec 18, 2014

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Michael Patney answered

Specializes in Orthopedic Surgery

The symptoms you describe can occur with mtx. I would suggest seeing th rheumatologist who can evaluate your RA and offer other treatments. Sometimes taking folate (folic acid) can help but don't do it until you check with your doc!

Answered Oct 28, 2014

5.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...